MathSciNet Relay Station
MathSciNet bibliographic data
MR2989368 34K37 (26A33 34K30 35R11)
Balachandran, K.; Kiruthika, S. Existence of solutions of abstract fractional integrodifferential equations of Sobolev type. Comput. Math. Appl. 64 (2012), no. 10, 3406–3413.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement